# SDR ASAA2015080112873

- Difficulty date: August 1, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y22
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, AFT WET AREA, LAV E SUPPORT INTERCOSTAL AT BS 947.5-BS 967, RBL 50, CORRODED AT NUTPLATES. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL REF DWG 147A5650, REV E. DOT REMOVED.
